# SDR NACA2024112100001

- Difficulty date: November 21, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,096 hours, 15,991 cycles
- System (JASC): 5270 · Door Warning System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Apu Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DOOR STATUS MESSAGE DURING APU START. PERFORMED TS FOUND APU INLET DOOR CB POPPED.  REPLACED APU DOOR ACTUATOR IAW AMM 49-15-06, OPS TEST GOOD. REMOVED PART INFORMATION UNKNOWN PER LOGPAGE.
